# SDR SWAA2021020144909

- Difficulty date: January 27, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- Aircraft time: 48,363 hours, 26,010 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Lt Mg Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG WHEEL WELL VAPOR BARRIER HAS A 7' CRACK AT LBL 40.00.  APPLIED INTERIM REPAIR IAW SRM 57-10-10-1A-2 PAR 2.C.(4)(A).
